MathSciNet Relay Station
MathSciNet bibliographic data
MR1702364 (2001i:90037) 90C05 (90C31)
Ben-Tal, A.; Nemirovski, A. Robust solutions of uncertain linear programs. Oper. Res. Lett. 25 (1999), no. 1, 1–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement